header general

This and That... again...

miscHello guys, the last update of this page lies back over 4 months and that's why I have to tell you a lot of new information on my work, my life and my futur. So here we go: The last week of my life was like a very very terrible trip to hell and back. Two very close friends of mine died within 3 days in car accidents for example (not mentioned a few other very sad things, which happened to me and that I can't forget easily). Nevertheless, live goes on! And everything that doesn't kill you makes you stronger, doesn't it?

So far, I've added a new wallpaper to the artworks section and maybe an alternate version of this "desktop-eye-candy" will follow soon (some other colors and ratio of brightness and contrast).
There are also some small news on my RPG project: About 2 months ago, the creator of "Unterwegs in Düsterburg" send me a very great faceset for one of my main characters and it came out pretty cool :) Thx for this, Grandy. But unfortunately, I haven't continued the work on my rpg since our last news 4 months ago :(

And by the way, I have also a lot of bad news for you concerning doom: All of my projects (TNT:SE, Netherworld, PE:Reloaded, XMAS-DM2) have all been stopped because (now there is some positive news for you) I joined a new TeamTNT project called "Eternal Doom IV : Return to Oblivion" (working title) :) Amazing, isn't it? I can work together with the best of the best, the community has to show off :)
Unfortunately, I can start the work not until may because in the next weeks I have to learn for my final exams which I have to pass in April. Oh and by the way, thx alot for bringing my sitevisitcounter over the magic 30.000 :) This makes me feel proud *g*
Happy eastereggs ;)

We use cookies on our website. Some of them are essential for the operation of the site, while others help us to improve this site and the user experience (tracking cookies). You can decide for yourself whether you want to allow cookies or not. Please note that if you reject them, you may not be able to use all the functionalities of the site.